Home » Frequently asked Questions on Health » What are the side effects of Cipralex and Lonazep?

What are the side effects of Cipralex and Lonazep?

Q: My 30 years old friend is taking an overdose of two medicines for the pas two weeks. I would like to know if an overdose can kill her. What are the side-effects of Cipralex 10 mg and Lonazep .5 mg?

A:Cipralex contains a very potent medicine called escitalopram. It is used in the treatment of major (severe) depression. Its side effects include worsening of depression, suicidal tendency, dizziness, gastro-intestinal upset, reduced appetite, fatigue, sinusitis, yawning, severe agitation-type events (including agitation, disinhibition, emotional lability, hostility, aggression and depersonalisation), acute psychosis, cardiac (heart) failure, diabetes, urticaria, hyperprolactinaemia, deep vein thrombosis, rectal haemorrhage, serotonin syndrome, neuroleptic malignant syndrome (NMS)-like reactions. Lonazep contains clonazepam which is primarily used in the treatment of epilepsy but it has some anti-depressive properties also. Its side effects are CNS disturbances including impaired alertness, depression, ataxia, respiratory depression, loss of memory, behaviour problems, somnolence, fatigue, dizziness, lightheadedness, confusion, muscle weakness, vertigo, liver disorders, gastro-intestinal upset, blood dyscrasias, paradoxical reactions, dependence, and suicidal ideation or behaviour. Your friend needs to consult a psychiatrist, not psychologist. Both the drugs can induce the patient to commit suicide.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------